MathSciNet Relay Station
MathSciNet bibliographic data
MR433473 (55 #6449) 57D65
Hausmann, Jean-Claude On odd dimensional surgery with finite fundamental group. Proc. Amer. Math. Soc. 62 (1977), no. 2, 199–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement